Uniqueness of positive solutions for a nonlinear elliptic system

Research output: Contribution to journalArticlepeer-review

44 Citations (Scopus)


In this paper we study the uniqueness of nontrivial positive solutions for the following second order nonlinear elliptic system: We prove that for sufficiently small β > 0, the above system has a unique nontrivial positive solution.

Original languageEnglish
Pages (from-to)555-567
Number of pages13
JournalNonlinear Differential Equations and Applications
Issue number5
Publication statusPublished - 2009 Oct
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Uniqueness of positive solutions for a nonlinear elliptic system'. Together they form a unique fingerprint.

Cite this